# SDR FDEA201507232343

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK FROM FRAME 35 - 36 AT -Y953 TO -Y450 HAS LIGHT SURFACE CORROSION.  REMOVED 2 EACH LOCK FASTENERS FOR ACCESS TO CORROSION IAW SRM 51-40-21.  REMOVED CORROSION IAW SRM 51-74-10, CHECKED LIMITS, MAT LOSS = 0.018", MAX ALLOWED 0.027".  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-15.  REINSTALLED LOCK FASTENER AT  FRAME 35 IAW SRM 51-40-  21.  REMOVED CORROSION IAW SRM 51-74-10 AT FRAME 36 ADAPT.  MAT LOSS = 0.030", MAX ALLOWED 0.027". FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG 101.  REMOVED ADAPT IAW SRM 51-40-21, RECEIVED NEW ADAPT.  PN A5378193720100 BA0002819812. INSTALLED NEW ADAPT IAW SRM 51-40-21.  CLASSIFIED CAT A MAJOR REPAIR.
